MathSciNet Relay Station
MathSciNet bibliographic data
MR143950 (26 #1499) 33.20
Merkes, E. P.; Scott, W. T. Starlike hypergeometric functions. Proc. Amer. Math. Soc. 12 1961 885–888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement